# SDR KBM2005F00102

- Difficulty date: June 6, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- Engine: Tmeca ARRIEL1D
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Hook
- Part number: 52801000
- Part serial: 239
- Condition: Failed
- Location: Cargo Bay
- Part time: 731 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO HOOK WILL NOT HOLD LOAD.  REMOVED AND REPLACED.  (K)
